RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 68, Issue 2  


Almost everywhere convergence over cubes of multiple trigonometric Fourier series
N. Yu. Antonov
3
A priori estimates near the boundary for the solutions of non-diagonal elliptic systems with strong non-linearity
A. A. Arkhipova
23
Refined Fuchs inequalities for systems of linear differential equations
R. R. Gontsov
39
“Newton polyhedra” of distributions
B. Ya. Kazarnovskii
53
A fundamental principle for invariant subspaces in convex domains
A. S. Krivosheev
71
Classification of three-dimensional exceptional log canonical hypersurface singularities. II
S. A. Kudryavtsev
137
On semistable Mori contractions
Yu. G. Prokhorov
147
The intermediate Lie algebra $\mathfrak d_{n-1/2}$, the weight scheme and finite-dimensional representations with highest weight
V. V. Shtepin
159
Partial words and the interaction property of periods
A. M. Shur, Yu. V. Gamzova
191
Conic bundles with big discriminant loci
I. A. Cheltsov
215
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019